Regularity of a boundary having a Schwarz function

Makoto Sakai Tokyo Metropolitan University, Tokyo, Japan

TBD mathscidoc:1701.331748

Acta Mathematica, 166, (1), 263-297, 1990.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{makoto1990regularity,
  title={Regularity of a boundary having a Schwarz function},
  author={Makoto Sakai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316343358457},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={263-297},
  year={1990},
}
Makoto Sakai. Regularity of a boundary having a Schwarz function. 1990. Vol. 166. In Acta Mathematica. pp.263-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203316343358457.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved